International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 10 | Views: 48 | Weekly Hits: ⮙3 | Monthly Hits: ⮙3

Research Paper | Mathematics | India | Volume 12 Issue 7, July 2023


On Convexity of Fuzzy Sets and Fuzzy Relations

Trupti Mohite


Abstract: This paper explores the convexity of fuzzy sets and fuzzy relations defined on the set of real numbers and their cartesian product respectively. Using the concept of ?-cut, we establish that a fuzzy set is convex if and only if the ?-cut of the fuzzy set is convex. The paper further extends this concept to fuzzy relations. The findings have significant implications for the application of convexity in various fields.


Keywords: Fuzzy sets, Convex fuzzy sets, Fuzzy relations, Convex fuzzy relations, ?-cuts


Edition: Volume 12 Issue 7, July 2023,


Pages: 758 - 761


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top